# SDR R61A2021102700834

- Difficulty date: October 6, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH H STAB, CRACK FOUND ON RIB 11A AND 12A BETWEEN FRONT SPAR AND MID SPAR  L/H H STAB, RIB 11A AND 12A BETWEEN FRONT SPAR AND MID SPAR HAS BEEN REPLACED UNDER TASK CARD 170EO-55-10-0004_1
